# SDR DALA2021092405749

- Difficulty date: September 24, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 69,255 hours, 32,023 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3253 CRACK IN INTERCOSTAL OF #3 HOLE DOOR STOP #1 FR 16, LH SIDE. CORRECTIVE ACTION: REPLACED INTERCOSTAL PER A-320 SRM 51-72-11. (1959559)
